# SDR FDEA202509271994

- Difficulty date: September 27, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 22,713 hours, 13,304 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57246812229
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE NOTED AROUND THE UPPER BORE HOLE ON THE INBD SIDE OF THE INBD JACK RIB AT   R3 SPLR ACCOMPLISHED THE REPAIR WITH BUSH, REINFORCING PLATE AND PACKING PLATE AT RH WING   #3 SPOILER I/B JACK RIB UPPER BORE ABX 31.675 I.A.W EA NO: T6-5740-T0385131 P1, SEQ1026,   TITLE: WING-ATTACH FITTINGS - RH WING #3 SPOILER JACK RIB AT STA ABX 31.675 AND ABX 40.425   - BEAM ATTACHMENT HOLE REINFORCEMENT REPAIR - SRM DEVIATION. THE REPAIR CLASSIFIED   AS CAT.B MAJOR PER GMM 6-2-100
